Journal of Biomathematics

Items 1-5 of 27
«Preious | of 6 | Next»
1

Discrete Host-Pathogen Models with Integrated Control Tactics

JOURNAL OF BIOMATHEMATICS, Volume 23, Issue 02,2008, Pages 193-201, Dol:

2

An Impulsive Predator-Prey System with Stage-Structured and Modified Leslie-Gower Holling Ⅱ Type Schemes

JOURNAL OF BIOMATHEMATICS, Volume 23, Issue 02,2008, Pages 202-208, Dol:

3

Impulsive Vaccination of an SIRS Model with Saturation Infectious Force and Constant Recruitment

JOURNAL OF BIOMATHEMATICS, Volume 23, Issue 02,2008, Pages 209-217, Dol:

4

Periodic Solutions of SEIS Model with General Saturated Contact Rate

JOURNAL OF BIOMATHEMATICS, Volume 23, Issue 02,2008, Pages 218-224, Dol:

5

The Stability and Optimal Control Problems for Periodic Age-Dependent Population Dynamic System

JOURNAL OF BIOMATHEMATICS, Volume 23, Issue 02,2008, Pages 225-230, Dol:

Items 1-5 of 27
«Preious | of 6 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn